MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15232-VFIE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during initial insertion, leakage was observed from the junction hub of the chronic hemodialysis catheter while the catheter was being flushed." there was no report of any patient injury, harm or health consequences.The catheter was removed and a new catheter was inserted.The patient's current condition was reported as "good".
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, a video was shared by the customer confirming a pin hole type leak from the distal end of the arterial extension line.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the extent and degree of damage on the extension line could not be verified to determine the cause.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM ANTE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25029772
Report Number9680794-2026-00320
Device Sequence Number10126984
Product Code PPO
UDI-Device Identifier10801902154184
UDI-Public(01)10801902154184(11)250618(17)280531(10)33F25F0012(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15232-VFIE
Device Lot Number33F25F0012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2026
Supplement Date Received by Manufacturer05/22/2026
07/13/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/01/2026
07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown